Author Topic: Teenager has SEVEN heart attacks after one month on the pill  (Read 718 times)

0 Members and 1 Guest are viewing this topic.

Online jmyrlefuller

  • J. Myrle Fuller
  • Hero Member
  • ****
  • Posts: 14,242
  • Do NOT go in there.
Teenager has SEVEN heart attacks after one month on the pill
« on: November 26, 2012, 10:41:35 AM »
http://www.dailymail.co.uk/health/article-2238377/Teenager-SEVEN-heart-attacks-month-pill-Contraceptive-caused-hundreds-blood-clots.html

Contraceptive caused hundreds of blood clots
by Keith Gladdis
November 25, 2012

Promising show jumper Alyce Clark had been taking a daily dose of Microgynon for just one month when she suddenly collapsed at home with a cardiac arrest.

By the time the 19-year-old was admitted to hospital she had been resuscitated by paramedics seven times in the ambulance. Her condition was so severe that her parents Roger, 61, and Freda, 60, were invited to 'say goodbye' to their daughter in hospital.

A CT scan revealed 'hundreds' of blood clots had travelled from her leg to her heart and then to both her lungs. But after emergency injections of an anti-blood clotting drug and two days in intensive care, Alyce eventually started to recover.

(excerpted)

Online mountaineer

  • Member
  • Hero Member
  • ****
  • Posts: 39,202
Re: Teenager has SEVEN heart attacks after one month on the pill
« Reply #1 on: November 26, 2012, 11:22:25 AM »
Yikes!
“My god! How little do my countrymen know what precious blessings they are in possession of, and which no other people on earth enjoy? I confess I had no idea of it myself.” Jefferson writing to Madison on America in 1785 while in Paris.


Share me

Digg  Facebook  SlashDot  Delicious  Technorati  Twitter  Google  Yahoo
Smf